# SDR C2XA02CL100

- Difficulty date: April 16, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#3132 THE CREW REPORTED THE EMERGENCY EXIT LIGHT IN THE CABIN WAS INOPERATIVE.THE LIGHT WAS AT THE OVERWING EXIT.MAINTENANCE RESECURED THE LIGHT STRIP CONNECTOR AT ROW 11.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
